# SDR FDEA201104281662

- Difficulty date: April 28, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 44,292 hours, 24,278 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53812264201
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN EXTERIOR SURFACE BETWEEN FRAME 48 TO FRAME 49A AND BETWEEN STRINGER 34 TO STRINGER 36 FOUND DENTED.  REPAIRED AS PER EA 6-5310-149619 PART 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 112.
